Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/cancer/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at [email protected]

    could i have a tumor?
    avatar
    An_260538 posted:
    I am a teenage girl and I have had symptoms that could possibly indicate that I have a brain tumor. I have had long to short headaches, dizziness, nausea, distance feelings, earaches, and muscle pains. I had started off with headaches and they grew worse and worse til they became intolerable and now all these others symptoms have popped up out of the blue. and I am also a cheerleader. so when I am at games and I cheer I will be screaming really loudly and immediately after I stop this seven seconds of pain throbs against my skull til it stops, at first I thought it was something stupid like the oxygen was going to my brain since I did cheers without breathing but now im not sure. and after a while of doing cheers it felt like I was in my own world and the world felt glassy. I know one symptom of brain tumors is seizures and I haven't had those, but I think that I might be on the verge of having them. what should I do,?


    Spotlight: Member Stories

    headache for few seconds as a spoted area , double sighted for a while some times in one eye, headache strongly sometimes for few seconds and sometime...More

    Helpful Tips

    Chemo side effects
    The standard treatment for my brain tumor was sugery, radiation, and chemo, The chemo med is in pill form called Temador, I am now on the ... More
    Was this Helpful?
    13 of 39 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.